Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 1, Number 4

All articles in this issue are freely accessible.

The transformation of partial differential equations
H. Bateman.
Quart. Appl. Math. 1 (1944), 281-296
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9686
The intrinsic theory of thin shells and plates. I. General theory
Wei-Zang Chien.
Quart. Appl. Math. 1 (1944), 297-327
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9744
Electromagnetic waves in a bent pipe of rectangular cross section
Karlem Riess.
Quart. Appl. Math. 1 (1944), 328-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9901
An application of orthogonal moments to problems in statically indeterminate structures
W. M. Kincaid and V. Morkovin.
Quart. Appl. Math. 1 (1944), 334-340
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10473
A strain energy derivation of the torsional-flexural buckling loads of straight columns of thin-walled open sections
N. J. Hoff.
Quart. Appl. Math. 1 (1944), 341-345
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9752
Use of sine transform for non-simply supported beams
A. G. Strandhagen.
Quart. Appl. Math. 1 (1944), 346-348
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 9409
The treatment of discontinuities in beam deflection problems
C. L. Brown.
Quart. Appl. Math. 1 (1944), 349-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10106
A variational principle for a state of combined plastic stress
G. H. Handelman.
Quart. Appl. Math. 1 (1944), 351-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 10118
On the antenna problem
S. A. Schelkunoff.
Quart. Appl. Math. 1 (1944), 354-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99998

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website